MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ELECTRODE,ECG,TAB,10/CARD,5000/CS, S

Medline Industries, LP MEDLINE; ELECTRODE,ECG,TAB,10/CARD,5000/CS, S
Catalog Number MDSM616101Z
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when the plastic is removed the adhesive is sticking to the plastic instead of to the electrode.
 
Additional Manufacturer Narrative
The customer stated that the adhesive is sticking to the plastic when they attempt to peel it off.We received 1pk, (b)(6) medgel resting tab electrodes in opened condition; samples were visually and functionally tested, and upon visual inspection, there was excess adhesive between the electrodes and almost appeared to have melted.The complaint was confirmed; during functional testing, the adhesive stuck to the plastic, which left the electrodes with no adhesive on them, making them unusable.The exact root cause remained inconclusive, and the issue reported may be caused by temperature variations in storage and delivery; division and vendor have been informed and will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ELECTRODE,ECG,TAB,10/CARD,5000/CS, S
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kumar vigrahala
three lakes drive
northfield, IL 60093--275
MDR Report Key50840767
Report Number1417592-2026-46203
Device Sequence Number9957563
Product Code DRX
UDI-Device Identifier30888277352326
UDI-Public30888277352326
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K093327
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSM616101Z
Device Lot Number8592208004
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/03/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2024
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown